Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On Liouville's function


Author: R. Sherman Lehman
Journal: Math. Comp. 14 (1960), 311-320
MSC: Primary 10.00
MathSciNet review: 0120198
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Y. Fawaz, The explicit formula for 𝐿₀(𝑥), Proc. London Math. Soc. (3) 1 (1951), 86–103. MR 0043841 (13,327c)
  • [2] A. Y. Fawaz, On an unsolved problem in the analytic theory of numbers, Quart. J. Math., Oxford Ser. (2) 3 (1952), 282–295. MR 0051857 (14,537a)
  • [3] C. B. Haselgrove, A disproof of a conjecture of Pólya, Mathematika 5 (1958), 141–145. MR 0104638 (21 #3391)
  • [4] A. E. Ingham, The distribution of prime numbers, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1990. Reprint of the 1932 original; With a foreword by R. C. Vaughan. MR 1074573 (91f:11064)
  • [5] A. E. Ingham, On two conjectures in the theory of numbers, Amer. J. Math. 64 (1942), 313–319. MR 0006202 (3,271c)
  • [6] G. Pólya, ``Verschiedene Bemerkungen zur Zahlentheorie,'' Jahresbericht, Deutsch. Math. Verein., v. 28, 1919, p. 31-40.
  • [7] R. Daublesky von Sterneck, ``Die zahlentheoretische Funktion $ \sigma (n)$ bis zur Grenze 5000000,'' Wiener Sitzungsberichte, v. 121:IIa, 1912, p. 1083-1096.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1960-0120198-5
PII: S 0025-5718(1960)0120198-5
Article copyright: © Copyright 1960 American Mathematical Society